Ter- dragon curve: a view in cordial and edge cordial labeling

  • Authors

    • Sathakathulla A. A. university Of Modern Sciences
  • A fractal is a mathematical set that typically displays self-similar patterns. The Ter dragon curve is also a fractal in the family of ?3 curve in brain filling curve models. There are many in this family of curves but for my study I have considered this fractal curve.   This fractal has been considered as a graph and the same has been viewed under the cordial and edge cordial labeling to apply this curve with scope for further study.

    Keywords: Ter-Dragon Curve, Brain Filling Fractal, Cordial, Edge Cordial, Graph.

  • References

    1. Bloom G. S. and Golomb S. W. (1977). Applications of numbered undirected graphs, Proc of IEEE, 65(4), 562-570. http://dx.doi.org/10.1109/PROC.1977.10517.
    2. Cahit I. (1987). Cordial Graphs: A weaker version of graceful and harmonious Graphs, Ars Combinatoria, 23,201-207.
    3. Gallian, J. A. (2009). A dynamic survey of graph labeling, The Electronic Journal of Combinatorics, 16, #DS 6.
    4. Harary, F. (1972). Graph Theory, Massachusetts, Addison Wesley.
    5. James Gleick, Chaos, Vintage Publishers, 1998.
    6. M. Barnsley, Fractals Everywhere, Academic Press Inc., 1988
    7. M. Seoud and A. E. I. Abdel Maqsoud, “On cordial and balanced labelings of graphs”, Journal of Egyptian Math. Soc., Vol. 7, pp. 127-135, 1999.
    8. R. Devaney and L. Keen, eds., Chaos and Fractals: The Mathematics behind the Computer Graphics, American Mathematical Society, Providence, RI, 1989
    9. Sundaram M., Ponraj R. and Somasundram S. (2005). Prime Cordial Labeling of graphs, J.Indian Acad. Math., 27(2), 373-390
    10. Sathakathulla A.A., Muhammad Akram, (2012) A Note on Cordial, Edge Cordial Labeling of Pythagoras Tree Fractal Graphs International Journal of Scientific & Engineering Research Volume 3, Issue 12, December-2012.
  • Downloads

  • How to Cite

    A. A., S. (2014). Ter- dragon curve: a view in cordial and edge cordial labeling. International Journal of Applied Mathematical Research, 3(4), 454-457. https://doi.org/10.14419/ijamr.v3i4.3426